Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 75, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 4 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 4 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the existence and irreducibility of certain series of representations
Bertram Kostant.
Bull. Amer. Math. Soc. 75 (1969), 627-642
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245725
Vector fields on manifolds
Emery Thomas.
Bull. Amer. Math. Soc. 75 (1969), 643-683
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0242189
Differentiability theorems for weak solutions of nonlinear elliptic differential equations
Charles B. Morrey Jr..
Bull. Amer. Math. Soc. 75 (1969), 684-705
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246182
The April meeting in New York
Everett Pitcher and Leonard Gillman.
Bull. Amer. Math. Soc. 75 (1969), 728-738
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On projections of selfadjoint operators and operator product adjoints
Karl Gustafson.
Bull. Amer. Math. Soc. 75 (1969), 739-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244800
On the triangulation of manifolds and the Hauptvermutung
R. C. Kirby and L. C. Siebenmann.
Bull. Amer. Math. Soc. 75 (1969), 742-749
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0242166
Triangulation of manifolds. I
R. Lashof and M. Rothenberg.
Bull. Amer. Math. Soc. 75 (1969), 750-754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247631
Triangulation of manifolds. II
R. Lashof and M. Rothenberg.
Bull. Amer. Math. Soc. 75 (1969), 755-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247631
Some inequalities from switching theory
J. L. Brenner.
Bull. Amer. Math. Soc. 75 (1969), 758
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0241313
Infinite-dimensional manifolds are open subsets of Hilbert space
David W. Henderson.
Bull. Amer. Math. Soc. 75 (1969), 759-762
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247634
Semigroups of partial isometries
Lawrence J. Wallen.
Bull. Amer. Math. Soc. 75 (1969), 763-764
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248538
On some singular convolution operators
Charles Fefferman.
Bull. Amer. Math. Soc. 75 (1969), 765-769
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0243387
Compact families of almost periodic functions
A. M. Fink.
Bull. Amer. Math. Soc. 75 (1969), 770-771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247372
On $P^{2}$-irreducible 3-manifolds
Wolfgang Heil.
Bull. Amer. Math. Soc. 75 (1969), 772-775
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251731
Ruled surfaces and the Albanese mapping
Arthur Mattuck.
Bull. Amer. Math. Soc. 75 (1969), 776-779
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0241421
A countability condition for primary groups presented by relations of length two
Paul Hill.
Bull. Amer. Math. Soc. 75 (1969), 780-782
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246959
On existence and rigidity of isometric immersions
R. H. Szczarba.
Bull. Amer. Math. Soc. 75 (1969), 783-787
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250232
On the space of homeomorphisms of $E^{3}$
P. R. Hall.
Bull. Amer. Math. Soc. 75 (1969), 788-789
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244937
On subalgebras of $C^{*}$-algebras
William B. Arveson.
Bull. Amer. Math. Soc. 75 (1969), 790-794
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247483
Convex combinations of unimodular functions
Walter Rudin.
Bull. Amer. Math. Soc. 75 (1969), 795-797
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0241902
Some linear topological properties of $L^{∞}$ of a finite measure space
Haskell P. Rosenthal.
Bull. Amer. Math. Soc. 75 (1969), 798-802
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244757
A local spectral theory for operators. II
J. G. Stampfli.
Bull. Amer. Math. Soc. 75 (1969), 803-806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244794
The spectrum of noncompact $G / \vphantom{G Γ} . \kern-\nulldelimiterspace Γ$ and the cohomology of arithmetic groups
Howard Garland.
Bull. Amer. Math. Soc. 75 (1969), 807-811
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247000
On simultaneous approximation and interpolation which preserves the norm
Frank Deutsch and Peter D. Morris.
Bull. Amer. Math. Soc. 75 (1969), 812-814
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244682
Taming codimension three embeddings
T. B. Rushing.
Bull. Amer. Math. Soc. 75 (1969), 815-820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245015
The space of continuous linear operators as a completion of $E’ ⊗F$
J. W. Brace.
Bull. Amer. Math. Soc. 75 (1969), 821-823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246087
On injective Banach spaces and the spaces $C( S )$
Haskell P. Rosenthal.
Bull. Amer. Math. Soc. 75 (1969), 824-828
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0243335
A “functional equation” for measures and a generalization of Gaussian measures
Lawrence Corwin.
Bull. Amer. Math. Soc. 75 (1969), 829-832
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0240557
Triangulating nonsimply connected manifolds
John Hollingsworth.
Bull. Amer. Math. Soc. 75 (1969), 833-835
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246304
A note on slit mappings
Dov Aharonov.
Bull. Amer. Math. Soc. 75 (1969), 836-839
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259083
Applications of Radon-Nikodým theorems to martingales of vector valued functions
J. J. Uhl Jr..
Bull. Amer. Math. Soc. 75 (1969), 840-842
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245063
On singular integrals
N. M. Rivière.
Bull. Amer. Math. Soc. 75 (1969), 843-847
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0243389
Potential theory for infinitely divisible processes on Abelian groups
Sidney C. Port and Charles J. Stone.
Bull. Amer. Math. Soc. 75 (1969), 848-851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245094
A note on functors $Ext$ over the ring $Z$
Keean Lee.
Bull. Amer. Math. Soc. 75 (1969), 852-856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0240171
Analytic maps between tori
Heinz G. Helfenstein.
Bull. Amer. Math. Soc. 75 (1969), 857-859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245839
A Weierstrass theorem for normed linear spaces
P. M. Prenter.
Bull. Amer. Math. Soc. 75 (1969), 860-862
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0244685
Some new bounds on perturbation of subspaces
Chandler Davis and W. M. Kahan.
Bull. Amer. Math. Soc. 75 (1969), 863-868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246155
Klein surfaces and real algebraic function fields
Norman Alling and Newcomb Greenleaf.
Bull. Amer. Math. Soc. 75 (1969), 869-872
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251213
On the construction of the Eilenberg-Moore spectral sequence
Larry Smith.
Bull. Amer. Math. Soc. 75 (1969), 873-878
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250312
On orbits associated with symmetric spaces
Bertram Kostant and Stephen Rallis.
Bull. Amer. Math. Soc. 75 (1969), 879-883
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257284
On representations associated with symmetric spaces
Bertram Kostant and Stephen Rallis.
Bull. Amer. Math. Soc. 75 (1969), 884-888
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257285
Erratum, Volume 75
Bull. Amer. Math. Soc. 75 (1969), 888
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A course in probability theory, by Kai Lai Chung.
Probability, by Leo Breiman.
Reviewer: Louis Sucheston
Bull. Amer. Math. Soc. 75 (1969), 706-709
Review information
Full-text PDF Free Access
An introduction to harmonic analysis, by Yitzhak Katznelson.
Reviewer: J. Ian Richards
Bull. Amer. Math. Soc. 75 (1969), 709-712
Review information
Full-text PDF Free Access
An introduction to nonassociative algebras, by R. D. Schafer.
Reviewer: Maria J. Wonenburger
Bull. Amer. Math. Soc. 75 (1969), 712-714
Review information
Full-text PDF Free Access
Noncommutative rings, by I. N. Herstein.
Reviewer: Maria J. Wonenburger
Bull. Amer. Math. Soc. 75 (1969), 714-717
Review information
Full-text PDF Free Access
Introduction to the theory of abstract algebras, by R. S. Pierce.
Reviewer: P. M. Cohn
Bull. Amer. Math. Soc. 75 (1969), 717-719
Review information
Full-text PDF Free Access
Linear and quasilinear elliptic equations, by O. A. Ladyženskaja and N. N. Ural′ceva.
Reviewer: N. S. Trudinger
Bull. Amer. Math. Soc. 75 (1969), 720-722
Review information
Full-text PDF Free Access
Convex sets, by F. A. Valentine.
Reviewer: Victor Klee
Bull. Amer. Math. Soc. 75 (1969), 722-724
Review information
Full-text PDF Free Access
Nonlinear two point boundary value problems, by Paul Bailey.
Reviewer: J. W. Bebernes
Bull. Amer. Math. Soc. 75 (1969), 724-727
Review information
Full-text PDF Free Access
American Mathematical Society